# SDR P5CA2023033100007

- Difficulty date: March 30, 2023
- Submitted: March 31, 2023
- Operation: Air carrier
- Aircraft: N774SA
- Make and model: Boeing 777FZB
- Aircraft serial: 37986
- Aircraft time: 63,609 hours, 7,155 cycles
- System (JASC): 5200 · Doors
- Part: Battery
- Part number: 285W0955102
- Part serial: 007514
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: V
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

R1 ENTRY DOOR EPAS BATTERY DEAD(  REMOVED AND REPLACED R/H MAIN ENTRY DOOR EPAS BATT, OPS CHECK OK PER AMM 52-11-20. DMI CLEARED PLACARD REMOVED.  )
